# SDR CALA2017040400785

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 20,932 hours, 7,119 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS INDICATED  WHILE PERFORMING C-SCAN ON THE LT HORIZONAL STAB HSS 129.5 APPROXIMATELY 8 AND 14 INCHES FROM THE T/E.  VERIFIED THE CRACKS WITH EDDY CURRENT.  CUT OUT THE DAMAGED AREAS AND INSTALLED REPAIRS IAW SRM 55-10-0 1 REPAIR 11.
